MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 HYPERFORM LINE EXTENSION; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

MICRO THERAPEUTICS, INC. DBA EV3 HYPERFORM LINE EXTENSION; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Model Number 104-4715
Medical Device Problem Codes Burst Container or Vessel (1074); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that in the operation of arteriovenous fistula, the glue was injected, and the balloon assisted to block the fistula.When the balloon was opened, it did not enter the human body.When it was pre-inflated, it was found to be broken, and a new balloon was replaced to continue the operation.The operation ended smoothly and the patient was not harmed.No patient symptoms or further complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received stating that the cause of the balloon being broken was not determined.The physician tested the balloon prior to use.The balloon did not perform as intended during testing.The physician shaped the guidewire tip.The injection rate was steady.
 
Additional Manufacturer Narrative
H3: the hyperform balloon catheter was returned for analysis.No damage was found with the hyperform balloon catheter hub.No bends or kinks were found with the hyperform balloon catheter body.The hyperform balloon catheter could not be flushed as it is likely occluded with dried contrast.Therefore, the balloon subassembly was dissected (cut).A mandrel was inserted into the balloon's distal tip, and the balloon was inflated.The balloon could not maintain inflation as it was found leaking.Upon microscopic inspection, a tear in the balloon tubing was found at the location of the leak.Based on the device analysis and reported information, the customer¿s report was confirmed as the balloon was found damaged (torn) and leaking.However, the cause of the balloon damage could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HYPERFORM LINE EXTENSION
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key21562386
Report Number2029214-2025-00608
Device Sequence Number9170468
Product Code MJN
UDI-Device Identifier00763000294298
UDI-Public00763000294298
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2026
Device Model Number104-4715
Device Catalogue Number104-4715
Device Lot NumberB794924
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer03/11/2025
04/29/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date04/04/2025
05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale